Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 304071, 7 pages
http://dx.doi.org/10.1155/2014/304071
Research Article

Stepsize Restrictions for Nonlinear Stability Properties of Neutral Delay Differential Equations

1School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China
2School of Mathematics and Physics, China University of Geosciences, Wuhan 430074, China
3School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 22 May 2014; Accepted 9 July 2014; Published 21 July 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Wei Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bellen and M. Zennaro, Numerical Methods for Delay Differential Equations, Clarendon Press, Oxford, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. Brunner, Collocation Methods for Volterra Integral and Related Functional Differential Equations, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. H. Enright and H. Hayashi, “Convergence analysis of the solution of retarded and neutral delay differential equations by continuous numerical methods,” SIAM Journal on Numerical Analysis, vol. 35, no. 2, pp. 572–585, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Bellen, N. Guglielmi, and M. Zennaro, “Numerical stability of nonlinear delay differential equations of neutral type,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 251–263, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. Vermiglio and L. Torelli, “A stable numerical approach for implicit non-linear neutral delay differential equations,” BIT Numerical Mathematics, vol. 43, no. 1, pp. 195–215, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. Zhang, “Nonlinear stability of natural Runge-Kutta methods for neutral delay differential equations,” Journal of Computational Mathematics, vol. 20, no. 6, pp. 583–590, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W. Wang, S. Li, and K. Su, “Nonlinear stability of Runge-Kutta methods for neutral delay differential equations,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 175–185, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. Wang, S. Li, and K. Su, “Nonlinear stability of general linear methods for neutral delay differential equations,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 592–601, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. A. H. Bhrawy, A. AlZahrani, D. Baleanu, and Y. Alhamed, “A modified generalized Laguerre-Gauss collocation method for fractional neutral functional differential equations on the half-line,” Abstract and Applied Analysis, vol. 2014, Article ID 692193, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. H. Bhrawy and M. A. Alghamdi, “A shifted Jacobi-Gauss collocation scheme for solving fractional neutral functional-differential equations,” Advances in Mathematical Physics, vol. 2014, Article ID 595848, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. H. Bhrawy, L. M. Assas, E. Tohidi, and M. A. Alghamdi, “A Legendre-Gauss collocation method for neutral functional-differential equations with proportional delays,” Advances in Difference Equations, vol. 2013, article 63, 2013. View at Publisher · View at Google Scholar
  12. E. H. Doha, A. H. Bhrawy, D. Baleanu, and R. M. Hafez, “A new Jacobi rational-Gauss collocation method for numerical solution of generalized pantograph equations,” Applied Numerical Mathematics, vol. 77, pp. 43–54, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. H. Doha, D. Baleanu, A. H. Bhrawy, and R. M. Hafez, “A pseudospectral algorithm for solving multipantograph delay systems on a semi-infinite interval using legendre rational functions,” Abstract and Applied Analysis, vol. 2014, Article ID 816473, 9 pages, 2014. View at Publisher · View at Google Scholar
  14. D. Li and C. Zhang, “Nonlinear stability of discontinuous Galerkin methods for delay differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 457–461, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. L. Niu and C. J. Zhang, “Exponential stability of nonlinear delay differential equations with multidelays,” Acta Mathematicae Applicatae Sinica, vol. 31, no. 4, pp. 654–662, 2008. View at Google Scholar · View at MathSciNet
  16. L. Ferracina and M. N. Spijker, “Stepsize restrictions for total-variation-boundedness in general Runge-Kutta procedures,” Applied Numerical Mathematics, vol. 53, no. 2-4, pp. 265–279, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. I. Higueras, “On strong stability preserving time discretization methods,” Journal of Scientific Computing, vol. 21, no. 2, pp. 193–223, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. M. N. Spijker, “Stepsize restrictions for stability of one-step methods in the numerical solution of initial value problems,” Mathematics of Computation, vol. 45, no. 172, pp. 377–392, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. N. Spijker, “Stepsize conditions for general monotonicity in numerical initial value problems,” SIAM Journal on Numerical Analysis, vol. 45, no. 3, pp. 1226–1245, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Zhang and Y. He, “The extended one-leg methods for nonlinear neutral delay-integro-differential equations,” Applied Numerical Mathematics, vol. 59, no. 6, pp. 1409–1418, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. L. Wen, S. Wang, and Y. Yu, “Dissipativity of Runge-Kutta methods for neutral delay integro-differential equations,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 583–590, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. K. Dekker and J. G. Verwer, Stability of Runge-Kutta Methods for Stiff Nonlinear Differential Equations, North-Holland Publishing, Amsterdam, The Netherlands, 1984. View at MathSciNet
  23. K. J. In 't Hout, “Stability analysis of Runge-Kutta methods for systems of delay differential equations,” IMA Journal of Numerical Analysis, vol. 17, no. 1, pp. 17–27, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. D. Li, C. Zhang, and H. Qin, “LDG method for reaction-diffusion dynamical systems with time delay,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9173–9181, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. D. Li, C. Zhang, and W. Wang, “Long time behavior of non-Fickian delay reaction-diffusion equations,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1401–1415, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. C. Huang, H. Fu, S. Li, and G. Chen, “Nonlinear stability of general linear methods for delay differential equations,” BIT Numerical Mathematics, vol. 42, no. 2, pp. 380–392, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Y. K. Liu, “Numerical solution of implicit neutral functional-differential equations,” SIAM Journal on Numerical Analysis, vol. 36, no. 2, pp. 516–528, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. I. Higueras, “Monotonicity for Runge-Kutta methods: inner product norms,” Journal of Scientific Computing, vol. 24, no. 1, pp. 97–117, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. D. Li, C. Tong, and J. Wen, “Stability of exact and discrete energy for non-Fickian reaction-diffusion equations with a variable delay,” Abstract and Applied Analysis, vol. 2014, Article ID 840573, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet